On an extension formulas for the triple hypergeometric series $X_8$ due to Exton
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 743-751
Published online December 1, 2007
Yong Sup Kim and Arjun K. Rathie
Wonkwang University, Govt. Sujangarh College
Abstract : The aim of this article is to derive twenty five transformation formulas in the form of a single result for the triple hypergeometric series $X_8$ introduced earlier by Exton. The results are derived with the help of generalized Watson's theorem obtained earlier by Lavoie et al. An interesting special cases are also pointed out.
Keywords : triple hypergeometric series $X_8$, laplace integral, Kamp\'{e} de F\'{e}riet function, generalized Watson's theorem, the identities of Pochhammer symbol
MSC numbers : Primary 33C20, 33C60, 39A10; Secondary 33C70, 33C65
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd